# SDR UIEA2024052210398

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 86,511 hours, 14,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2EA EMERGENCY LIGHT FOUND INOP( 2EA EMERGENCY LIGHT BULB REPLACED IAW AMM 33-51-07 REV 110 15MAR2024 AND OPERATIONAL TEST NORMAL IAW AMM 33-51-07 REV 110 15MAR2024. )
